# SDR ASOA2014122311924

- Difficulty date: November 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,406 hours, 17,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER AFT DRAIN MAST FOUND TO BE CORRODED.   BLENDED DAMAGE IAW SRM 51-21-06-001-001.  REPAIRED IAW  EA 32-2014-208. MAJOR REPAIR.
